It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hep C and Arthritis/Fibromyalgia type symptoms

Re: Hep C and Arthritis/Fibromyalgia type symptoms

[ Back to Messages ]

Message

Posted by Laura Smith on August 07, 2000 at 20:59:00:

In Reply to: Hep C and Arthritis/Fibromyalgia type symptoms posted by Lee C. on November 18, 1999 at 12:54:55:

: I have hep C with a viral load of under 1 mil. I have developed very bad symptoms consistent with arthritis in the feet, ankles, sometimes knees and hands. I also have muscle pain sometimes that is the same whether I am moving or at rest. One problem is that my enzyme studies are normal. My doctor office has said that they have patients whose liver numbers are very high that do not have these symptoms. They want to send me to a Rheumatologist. I have asked them also to schedule a liver biopsy {I have not had one before}.

: Does anyone have information regarding these symptoms. I often have difficulty walking and standing for periods of over 15 minutes. Stairs are a problem. I require pain medication and am already taking Celebrex.

: Any feedback or information would be greatly. Thanks

This is so weird I 've had Hep C for about 8 years my viral load is 6 million . My enzyme tests are always normal. Just this year I
have been experiencing the saem aching of feet ankles knees and hands. I just started taking the Celebrex. I don't think it's working.
This last flair up has lasted 3 weeks and I don't know how much longer I can take this. I wish there was something to help. I'm waiting
to get in on a study at UPMC. My genotype does not respond well to the current treatments. I'm afraid I may have to go on disability.


Follow Ups




All times are GMT -7. The time now is 12:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!